# SDR DALA1011773123

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 26,531 hours, 13,208 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND SEAT 17 F EMERGENCY LIGHT INOPERATIVE. MX INSTALLED NEW CONNECTOR AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
